I will be having a total knee replacment in the near furture. My concern is that since the menopause, I have developed a benign arrythmia. I am wondering if the meds used for the spinal, the sedation as well as for pain control will affect the arrythmia? Thank you
Hi lady j, Do you know what they call the arrhythmia you have? Something Atrial Fibrillation. I am sure, or make sure the surgeon, or more importantly The anesthesiologist Know your condition. You may want your cardiologist to consult them both before surgery. Surgery is done all the time on people with certain arrhythmia. If you know drop a line Dave
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I will need to have surgery in the near future...total knee replacement..do I need to stop infusion?
Posted 19 Dec 2012 • 1 answer
Posted 8 May 2014 • 2 answers
Posted 14 May 2014 • 1 answer
Posted 15 Nov 2014 • 1 answer
I have very bad artherites knee pain after my knee surgery I been having very ry strong knee pains I
Posted 1 Jun 2015 • 1 answer